Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Dizziness, hot finger tips. Stopped taking Atorlip for high triglycerides. Family history of BP

Hi Doctor..!! I am male 28 years. Height 5 ft 8 inch. and weight approx. 72 Kgs. I bit overweight . I am having high BP problem which is genetically being transferred from my mother. I am currently taking Olmesar H 40 mg. My BP remains normal by taking this medicine. Last year around same month I have gone to a Doctor for Lipid Profile . My Lipid profile shows high Triglycerides at that point of time. Some bad cholestrols also . Doctor adviced me take to take Atorlip F. I have taken this medicine for quite long period and just last month I left it by my own as I was not feeling good....I was facing dizziness ....sometimes seems likes finger tips are releasing heat.....does leaving of medicine without doctor advice will impact adversely ? I am thinking for family planning now pls. suggest how can I proceed ? Will the taking of these medicines will impact adversely on sperms count?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

Most likely these medications will not affect your fertility. Those symptoms are not typical of atorvastatin; it is wiser to talk to your physician before discontinuing the medications since you probably still need them. My best advise is to increase your physical activity, improve diet, and lose about 8-10% of your body weight, which will improve your BP and cholesterol values; at that point, a trial off medications could be considered guided by your doctor.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 12 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor